# SDR UALA2008122306978

- Difficulty date: December 23, 2008
- Submitted: December 23, 2008
- Operation: Air carrier
- Aircraft: N542UA
- Make and model: Boeing 757222
- Aircraft serial: 25276
- Aircraft time: 57,960 hours, 21,231 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 58673
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT LOWER EXIT SIGNS AND 2 AISLE ILLUMINATION LIGHTS FAIL TO ILLUMINATE DURING TEST.  NEEDS INVERTER, LOCATED ABOVE AFT GALLEY CEILING AFT OF MID FLORESCENT LIGHT AND 2 BAD LAMPS. CK'D GOOD.
